# SDR YENA2023122201641

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 92 hours, 16 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P10664
- Condition: Failed
- Location: 4005km
- Part time: 56 hours, 28 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#32, AMS-BOS. (ETOPS) 'REF MDDR 537527 APU REMOVAL AND REPLACEMENT; REMOVED AND REPLACED APU PER AMM 49-11-11, OPS CHECK GOOD.'
